Jump to content
CrazyBoards.org

Cold turkey quitting invega and Seroquel xr at the same time?


Recommended Posts

DO NOT attempt to quit these medications cold turkey. You are on them for a reason and as you said you are better taking all 3 APs. Going off them cold turkey could be detrimental to both your physical and mental health. Even reducing the dosages could cause problems. Don't rock the boat.

  • Like 1
Link to comment
Share on other sites

16 hours ago, Wonderful.Cheese said:

Ok. I'm sorry. Never mind. Disregard please.

No need to be sorry. I just don't want you to become really ill and end up in the hospital. You're doing well and I know that when things are going well we can start thinking that we can cut down on meds. But the reason that we are well is because the medication works. I'm sorry if I sounded harsh. Didn't mean to.

  • Like 1
Link to comment
Share on other sites

9 hours ago, rowan77 said:

No need to be sorry. I just don't want you to become really ill and end up in the hospital. You're doing well and I know that when things are going well we can start thinking that we can cut down on meds. But the reason that we are well is because the medication works. I'm sorry if I sounded harsh. Didn't mean to.

No. Thank you Rowan. I don't want to end up in the hospital either. You are right about everything. 

You did not sound harsh at all. Thank you again. I appreciate your help. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...